# SDR C2XA00IA270

- Difficulty date: September 7, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522460007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE STRAP ON THE CENTER FLOORBEAM AT FRAME 64 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRAP IAW EMB 145 SRM 51-40-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
